# SDR C2XA04BT064

- Difficulty date: June 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 789241
- Part serial: NSN
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND THE AFT CABIN CEILING EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED NR 6 EMERGENCY EXIT SIGN LIGHT INVERTER IAW EMB145 AMM 33-50-01.  OPS CHECKED SYSTEM GOOD.
